# SDR QXEA200800898

- Difficulty date: July 28, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 17,007 hours, 12,306 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 CHECK LT INBD SEAT TRACK HAS NICKS AND SCRATCHES AT STA X581, X629, X661, X690.  BLENDED OUT NICKS AND SCRATCHES, MAX MATERIAL REMOVED .041".  ALL BLENDS WITHIN LIMITS AIW REO 670-53-00-013.  FPI INSPECTED IAW HORIZON NDTM CHAPTER 8 NO CRACKS NOTED.  ALODINED IAW CRJ SRM 51-21-11.
